# SDR CALA9900118

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT FORWARD LOWER FUSELAGE SKIN CREASED AT STA 456, STRINGERS 29R-27R.  THE SKIN WAS REPAIRED IAW ECRA 5330-02767.
